# SDR CA141003006

- Difficulty date: October 1, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- Engine: Hnywl AS90711A
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 511603
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING ACFT FIRST FLIGHT FROM COMPLETIONS LT ENGINE DRIVEN HYD PUMP FAIL INDICATION AS WELL AS 0 PERCENT INDICATION ON LT HYD RESERVOIR.  WE HAVE FOUND THE CAUSE OF THE LEAK, MT77P1, LT PRESSURE FILTER MANIFOLD, PRESSURE SWITCH FOUND LOOSE, O-RING DAMAGED,  THE ACFT HAD 0 PERCENT INDICATED FLUID LEVEL IN FLIGHT, UPON SELECTING GEAR DOWN THERE WAS NO MOVEMENT, AN EMERGENCY GEAR EXTENSION WAS CARRIED OUT. THE NWS DID NOT OPERATE DUE TO FULL LOSS OF FLUID.  THE SYSTEM WAS FOUND AT TFE COMPLETELY EMPTY.  THE LT DCMP WAS RUN WITH THE SYS COMPLETELY EMPTY SO HAS BEEN RUN DRY, AS THE EDP CAME UP AS FAILED, AMBER PRESSURE LINE, WHICH WOULD START THE DCMP IF IN AUTO. UPON REMOVING THE MANIFOLD PRESSURE SWITCH TO INSPECT, THE FLUID WAS VERY DARK/BLACKENED.  THE LT EDP HAS FAILED, THERE IS EVIDENCE OF THICK BLACK SLUDGE, BURNED SKYDROL, FROM THE EDP DRAIN.
